# SDR DALA1170670923

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 61,895 hours, 47,928 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND AN EMERGENCY PATHWAY LIGHT FOR THE CATWALK IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE FOUND A LOOSE WIRE AND SECURED IT.  THE SYSTEM RETURNED TO NORMAL OPERATION.
